# SDR A6WA201441639

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 25,363 hours, 24,522 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT ACFT ALTITUDE 11000 CABIN ALTITUDE CLIMBED TO ABOVE 8500 FT & AMBER CAUTION APPEARED.  CABIN CONTINUED TO CLIMB TO SLIGHTLY ABOVE 10000 FT &THE CAUTION CHANGED TO A WARNING.  DECLARED EMERGENCY & LANDED PHL, SCHEDULED STN.  NOTICED OTBD EXHAUST SOV WAS IN THE OPEN POSITION.  CLOSED VLV HANDLE INTO POSITION CLOSED TO COMPLIED WITH MEL IAW AWAC SUPP 13-014.
